MathSciNet Relay Station
MathSciNet bibliographic data
MR193660 60.30
Statuljavičus, V. A. Limit theorems for densities and the asymptotic expansions for distributions of sums of independent random variables. (Russian) Teor. Verojatnost. i Primene 10 1965 645–659.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement